Binomial Thue's equation over function fields
Compositio Mathematica, Volume 73 (1990) no. 2, pp. 189-197.
@article{CM_1990__73_2_189_0,
     author = {Mueller, Julia},
     title = {Binomial {Thue's} equation over function fields},
     journal = {Compositio Mathematica},
     pages = {189--197},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {2},
     year = {1990},
     mrnumber = {1046737},
     zbl = {0697.10015},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1990__73_2_189_0/}
}
TY  - JOUR
AU  - Mueller, Julia
TI  - Binomial Thue's equation over function fields
JO  - Compositio Mathematica
PY  - 1990
SP  - 189
EP  - 197
VL  - 73
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1990__73_2_189_0/
LA  - en
ID  - CM_1990__73_2_189_0
ER  - 
%0 Journal Article
%A Mueller, Julia
%T Binomial Thue's equation over function fields
%J Compositio Mathematica
%D 1990
%P 189-197
%V 73
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1990__73_2_189_0/
%G en
%F CM_1990__73_2_189_0
Mueller, Julia. Binomial Thue's equation over function fields. Compositio Mathematica, Volume 73 (1990) no. 2, pp. 189-197. http://archive.numdam.org/item/CM_1990__73_2_189_0/

[1] E. Bombieri and W.M. Schmidt, On Thue's equation. Invent. Math. 88, 69-81 (1987). | MR | Zbl

[2] W.D. Brownawell and D.W. Masser Vanishing sums in function fields. Math. Proc. Camb. Phil. Soc. 100, 427-434 (1986). | MR | Zbl

[3] Y. Domar, On the diophantine equation |Axn - Byn| = 1, n ≽ 5. Math. Scand. 2, 29-32 (1954). | Zbl

[4] J-H. Evertse, Upper bounds for the number of solutions of dophantine equations. Math. Centrum, Amst., 1-127(1983). | MR | Zbl

[5] J-H. Evertse, On the equation axn - byn = c. Compositio Math. 47, 289-315 (1982). | Numdam | MR | Zbl

[6] J-H. Evertse, K. Györy, C.L. Stewart and R. Tijdeman, On S-unit equations in two unknowns. Invent. Math. 92, 461-477 (1988). | MR | Zbl

[7] S. Hyyrö, Über die Gleichung axn - byn = c und das Catalansche Problem. Ann. Acad. Sci. Fenn., Ser. AI 355, 1-50 (1964). | MR | Zbl